# SDR YYFA20090003

- Difficulty date: September 9, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- Aircraft time: 38,381 hours, 27,279 cycles
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 7938314505
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE , RT ENGINE OIL QUANTITY DROPPED TO ZERO , SHORTLY AFTER THE RIGHT OIL PRESSURE DROPPED BELLOW 35 PSI AND OIL TEMPERATURE ROSE , INFLIGHT RIGHT ENGINE WAS SHUTDOWN BY CREW. AIRCRAFT LANDED SAFELY , MAINTENANCE FOUND AN OIL LINE LEAKING FROM RIGHT ENGINE OIL PRESSURE TRANSMITTER INDICATOR TO LOW OIL PRESSURE WARNING SWITCH.
